# SDR IPXA2019061983443

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 2210081127
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER AFT FAIRING END CAP CRACKED ON LOWER PAN ASSY I/B SIDE.  REMOVED AND REPLACED ANGLE ASSEMBLY IAW SRM 54-04-01 AND DRAWING 221-0081 REV BL
